# SDR DALA2025082506284

- Difficulty date: August 21, 2025
- Submitted: August 25, 2025
- Operation: Air carrier
- Aircraft: N938DZ
- Make and model: Boeing 737-9GPER
- Aircraft serial: 37291
- Aircraft time: 31,212 hours, 18,744 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Flap System
- Condition: Locked
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FCNT/DE- DECLARED EMERGENCY DUE TO FLAP LOCKOUT AT 15 ON APPROACH TO LAND.   PERFORMED FSEU BITE CHECK. NO FAULTS RECORDED. RESET FLAP TRANSMISSION DPI INDICATORS. OPS CHECK GOOD.
